# SDR AALA20140224004

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 2,291 hours, 896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 15ABC MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT OVER SEAT 15ABC, OPERATIONS CHECKED NORMAL.
